Collagen Lip Injections Caused Nodules
I had a lip augmentation procedure in 2000 (...
- 17 Jul 2009
I had a lip augmentation procedure in 2000 ( 9years ago), was told the material injected was "bovine collagen".
My lips look asymmetric and contain multiple nodules that are very visible from the superficial layers of the lips. I do not know if these are granulomas or what. I would like to fix this problem already since it is really affecting my self-esteem.
I would not recommend bovine collagen injections for lip augmentation. I was told it was a temporary augmentation but I have had side effects for the past 9 years. My lips are completely disproportionate and there are nodules (granuloma-like) at the surface of my lips.
I had the procedure done to have sexier, fuller lips and have regret it ever since......What can I do to fix my lips and remove the nodules?
I had it done in a spa by an aesthetician